Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 76, NWS Mobile, AL

May 11, 2019Stone County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at May 11, 2019, 1:18 PM CDT for Stone County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2019, 1:18 PM CDT (18:18 UTC)
Expired
May 11, 2019, 2:00 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Stone County, MS

The radar

The Mobile radar (KMOB), 89 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1608 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS54 KMOB 111818
SVRMOB
MSC131-111900-
/O.NEW.KMOB.SV.W.0076.190511T1818Z-190511T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
118 PM CDT Sat May 11 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Stone County in southeastern Mississippi...

* Until 200 PM CDT.

* At 117 PM CDT, a severe thunderstorm was located 5 miles west of
  Saucier, or 15 miles south of Wiggins, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perkinston and McHenry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3081 8916 3070 8901 3068 8906 3068 8924
      3065 8924 3065 8931
TIME...MOT...LOC 1817Z 226DEG 13KT 3064 8923 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
508 
WWUS54 KMOB 111833
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
133 PM CDT Sat May 11 2019

MSC131-111900-
/O.CON.KMOB.SV.W.0076.000000T0000Z-190511T1900Z/
Stone MS-
133 PM CDT Sat May 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL STONE COUNTY...

At 133 PM CDT, a severe thunderstorm was located near McHenry, or 12
miles south of Wiggins, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and possible tornado development.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Perkinston and McHenry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3081 8916 3070 8901 3068 8906 3068 8922
      3076 8921
TIME...MOT...LOC 1833Z 226DEG 13KT 3068 8918 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
380 
WWUS54 KMOB 111841
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
141 PM CDT Sat May 11 2019

MSC131-111900-
/O.CON.KMOB.SV.W.0076.000000T0000Z-190511T1900Z/
Stone MS-
141 PM CDT Sat May 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL STONE COUNTY...

At 141 PM CDT, a severe thunderstorm was located over McHenry, or 10
miles south of Wiggins, moving northeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3078 8912 3070 8901 3068 8906 3068 8919
      3074 8918
TIME...MOT...LOC 1841Z 226DEG 13KT 3070 8916 

HAIL...<.75IN
WIND...60MPH
 
$$
913 
WWUS54 KMOB 111855
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
155 PM CDT Sat May 11 2019

MSC131-111905-
/O.EXP.KMOB.SV.W.0076.000000T0000Z-190511T1900Z/
Stone MS-
155 PM CDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STONE COUNTY
WILL EXPIRE AT 200 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3078 8912 3070 8901 3068 8906 3068 8919
      3074 8918
TIME...MOT...LOC 1855Z 226DEG 13KT 3073 8912 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:31 PM CDT, 47 minutes earlier.

Area forecast discussion, May 11, 12:31 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1231 PM CDT Sat May 11 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Cigs have lifted to VFR behind this mornings
convection and will likely persist through the day today. Winds
will remain out of the south-southeast at around 10 knots today.
Showers and thunderstorms have developed in southeast Mississippi
this morning and will continue into the evening. Storms will be
focused along and west of the I-65 corridor. MVFR to even IFR
conditions could be possible in the vicinity of any convection.
BB/03

&&

.PREV DISCUSSION... /issued 1203 PM CDT Sat May 11 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Made minor adjustments to account for current trends.
Strong shortwave trough and associated MCV currently extending
southward from south central Alabama into the western Florida
Panhandle will shift east of the region in a couple of hours.
Only isolated to scatter convection expected east of the I-65
corridor during the early to mid afternoon period. Another
upstream shortwave moving through the very moist flow aloft has
already begun triggering deep convection over LA and SE MS. This
convection will gradually shift eastward during the day. Heaviest
rainfall totals are still expected over SE MS...storm totals of 8
to 10 inches have already fallen over Stone County producing
widespread flooding. Additional heavy rainfall is possible today
and tonight.

The stalled upstream frontal boundary is projected to push
eastward overnight driven by a deeper mid/upper level shortwave
trough currently extending southward over the Mid-West into
central Texas. Showers and storms will increase along this
boundary and spread from west to east tonight and Sunday.

With regards to severe weather, the current shear pattern
continues to favor a multi cellular convective mode which could
generate a few strong to severe thunderstorms today and tonight.

PREV DISCUSSION... /issued 742 AM CDT Sat May 11 2019/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...MCV that has been moving east across the area this
morning is finally weakening a little. No reports of severe
weather overnight as this feature moved across our interior
southeast MS counties, but radar indicated some areas likely
received wind gusts possibly up to near 40 or 50 mph and possibly
some small hail. Expect that this feature will continue to weaken
this morning. Short range guidance indicates a lull in convective
activity later this morning and early this afternoon, with another
round moving west to east across the region late this afternoon
and early this evening. Again, some of those storms later today
could be strong to severe, especially over southeast MS. A
primary concern will be potential flash flooding, again especially
over southeast MS. Four to six inches of rainfall fell overnight
across portions of Stone and southern Perry counties, and any
additional rainfall there could result in flash flooding. A Flash
Flood Watch remains in effect for all of our southeast MS
counties, and has been extended through 7 AM Sunday in
anticipation of more heavy rainfall occurring over the same area.
We may have to extend this watch into portions of southwest AL
depending on how much rainfall occurs there today. 12/DS

AVIATION...
12Z issuance...General MVFR conditions today and tonight, but
periods of IFR or lower in and near scattered to widespread convection
that will periodically be moving east across the area. Some
strong and gusty winds will also be possible with the stronger
storms, but primary wind flow will be from the south or southeast
at around 10 mph. 12/DS

PREV DISCUSSION... /issued 533 AM CDT Sat May 11 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...An extension to the high rip current hazard has been
made and now goes through Sunday AM. This requires a change in
coastal zone headlines. /10

PREV DISCUSSION... /issued 524 AM CDT Sat May 11 2019/

NEAR TERM /Now Through Saturday night/...Overall pattern remains
unchanged. A nearly stationary surface frontal boundary remains
in place to the west of our forecast area and a warm, moist and
somewhat unstable airmass remains in place. We expect several
rounds of showers and thunderstorms across the region today and
tonight, with a few of the storms possibly strong to severe
(especially over southeast MS where SPC has highlighted a SLIGHT
risk for severe storms) and also some producing locally heavy
rainfall (again mostly over southeast MS but also into portions of
southwest AL). Models somewhat in agreement showing several
rounds of showers and storms through the near term, as a series of
upper level shortwaves provide periods of increased lift. The
WRF-ARW model has been handling this pattern fairly well over the
past few days (better than many of our other models) so will lean
toward that solution, although all models are in a little better
agreement this morning than they were yesterday.

Activity over southeast MS associated with current shortwave will
move into southwestern AL around daybreak, but models are similar in
gradually eroding pcpn associated with this through mid morning. A
few strong storms overnight as well as some very heavy rainfall on
the order of 3 to 4 inches prompted a few SPS's and FFW's for parts
of southeast MS overnight.  A brief lull in convective coverage is
likely from late morning through early afternoon, but another
shortwave aloft approaches from the west late this afternoon, and
expect another round of showers and storms to move east into our
western zones during the late afternoon and early evening. Again,
some of these storms could be strong to occasionally severe and also
produce more locally heavy rainfall. This activity may taper off
late in the late evening, but pick up again late tonight as the cold
front finally begins to move east and approach the forecast area
from the west.

With the already saturated soil conditions over much of southeast
MS, and with more heavy rainfall on the way, we have extended the
Flash Flood Watch for all of our MS counties through 7AM Sunday. We
do have Elevated Flood Threat extending east of southeast MS into
portions of southwest AL but for now have not included any of those
counties in the FFA since heavier rainfall has not occurred there
for the most part. We will monitor for possible extension of the
FFA to the east into AL.

Highs today in the lower 80s west, where best coverages of clouds
and rainfall will be, to the mid 80s over our eastern counties. Lows
tonight in the upper 60s inland and lower 70s along the coast. 12/DS

SHORT TERM /Sunday Through Monday night/...Upper level storm
system in the northern stream moves eastward over the upper Mid-
west during the day Sunday. This feature brings the surface front
southeastward over the deep south. Deep layer moisture pools into
the frontal zone and combined with enhanced frontal ascent,
chances of showers and thunderstorms trend categorical. Ahead of
the frontal zone, there are indications that the low level wind
field (H85) will increase to between 30 and 40 kts while 0-6km
bulk shear values increase to around 40 kts Sunday. This occurring
in the presence of sufficient instability, supports the potential
for some strong to perhaps marginally severe storms. At this
time, the main threat in storms will be locally strong to
instances of damaging winds in any storms that become severe. The
overall tornado threat appears low, but non-zero, as the storm
relative helicity values are not shown to be appreciably high.
Rains could be locally heavy and will monitor for any repeated
storm motions over the same areas which would prompt an increased
threat of flooding in poor draining lower lying areas. The
greater threat will be in those areas that have received heavy
rainfall episodes over the past couple days causing higher
antecedent soil moisture conditions. WPC maintains a slight risk
of excessive rains over our interior zones generally north of I-10
Sunday while the coastal portions are outlooked with a marginal
risk.

Northern stream upper level storm system makes steady eastward
progress Sunday night over Lake Erie, allowing frontal zone to
sink southward. This in turn results in a southward shift in
precipitation. On Monday, the global guidance suggests the rain
chances will be confined to the marine area. PoPs over the land
zones 10% or less. Weak surface high pressure axis moves eastward
over the Mid-South Monday and Monday night. Daytime highs Sunday and
Monday close to seasonal. Overnight lows drop below seasonal
Monday night with overnight lows in the mid to upper 50s interior
to lower to mid 60s coast. /10

LONG TERM /Tuesday Through Friday/...As a southern stream mid
level trof opens up and moves eastward over TX, a downstream
short-wave mid level ridge Tuesday flattens over the local area.
A small chance of showers and storms look to remain confined to
the coastal waters into the middle of the week. A more amplified
upper air pattern evolves the latter half of next week with an
east coast trof and upper ridging advancing eastward over the
plains. This favors a rain-free pattern to close out the week.
Daytime highs warming up with each day. Overnight lows to also
show a moderating trend. /10

MARINE...A light to moderate onshore flow continues through early
Sunday, then becomes southwest ahead of an approaching front. Isolated
to scattered showers and storms today and tonight increase markedly
going into Sunday. Some of the marine storms could be strong to
briefly severe, producing strong winds and visibility reducing
heavy rainfall at times. The weak front is expected to eventually
move southeast off the coast by Sunday night into early Monday,
leading to a light offshore flow Monday and Monday night. A light
easterly flow returns by Tuesday. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.

FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.

MS...Flash Flood Watch through Sunday morning for MSZ067-075-076-078-
     079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 11, 6:49 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
649 AM CDT Sat May 11 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
649 AM CDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A HIGH risk for rip currents continues along Gulf beaches of
Alabama and Northwest Florida through 7 AM Sunday morning.

Periods of showers and thunderstorms will continue across the
region today through tonight. Best chances for strong to possibly
severe storms will be across southeast Mississippi and portions
of southwest Alabama. With any severe storms that do develop, the
primary threat will be damaging wind gusts, although instances of
large hail an isolated brief tornado could be possible, especially
over interior southeast Mississippi. Locally heavy rainfall will
be a major concern, especially over southeast Mississippi where a
Flash Flood Watch remains in effect. Heavier rainfall will spread
into parts of southwest Alabama today into tonight as well, and an
Elevated Threat of flooding is outlooked for all of southeast
Mississippi and parts of southwest Alabama. The Flash Flood Watch
could be extended into portions of southwest Alabama. A Limited
Threat of flooding is expected further east over parts of south
central Alabama and the western Florida panhandle.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous showers and thunderstorms are expected
across the entire region on Sunday as a cold front sweeps east
across the area. Locally heavy rainfall will continue to be a
concern, but a few strong to briefly severe storms could be
possible as well.

A quieter and mainly rainfree weather pattern is expected Monday
through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-121200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
649 AM CDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Hazardous conditions for small craft in and near scattered showers
and thunderstorms which could produce locally strong winds and
locally higher seas today and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hazardous conditions for small craft in and near scattered to
numerous showers and thunderstorms which could produce locally
strong winds and locally higher seas on Sunday.

In the hours before

Special weather statement, May 11, 9:39 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
939 AM CDT Sat May 11 2019

ALZ056-059-060-FLZ201-203-205-111530-
Conecuh AL-Escambia AL-Covington AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Inland FL-
939 AM CDT Sat May 11 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
ESCAMBIA...SOUTHEASTERN CONECUH...SOUTHWESTERN COVINGTON...NORTHERN
OKALOOSA...NORTHERN SANTA ROSA AND NORTH CENTRAL ESCAMBIA COUNTIES
UNTIL 1030 AM CDT...

At 939 AM CDT, the strong thunderstorm was located near Jay, or 4
miles southeast of Century, moving east at 50 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Brewton, Century, Flomaton, East Brewton, Jay, Pollard and Riverview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3076 8724 3104 8734 3135 8665 3087 8644
TIME...MOT...LOC 1439Z 251DEG 42KT 3093 8721
Local storm report, May 11, 9:42 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
942 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      3 SSW WHITES CROSSING   30.81N 89.07W
05/11/2019                   STONE              MS   LAW ENFORCEMENT

            KING BEE RD FROM 10 MILE CHURCH RD TO CITY
            BRIDGE RD CLOSED DUE TO FLOODING.

&&

BB
Local storm report, May 11, 9:44 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      1 WSW WHITES CROSSING   30.85N 89.06W
05/11/2019                   STONE              MS   LAW ENFORCEMENT

            FLOODING AT KIRBY CREEK ROAD AND HIGHWAY 29.

&&

BB
Local storm report, May 11, 11:12 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1112 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      1 NE WIGGINS            30.87N 89.12W
05/11/2019                   STONE              MS   PUBLIC

            WATER WAS RISING AT FLINT CREEK RV PARK.
            RESCUE CREWS ARE CURRENTLY ASSESSING THE
            SITUATION.

&&

BB
Local storm report, May 11, 11:14 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1114 AM CDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     FLASH FLOOD      PERKINSTON              30.77N 89.14W
05/11/2019                   STONE              MS   PUBLIC

            WATER WAS REPORTED TO BE RISING AT PERK
            BEACH AND MILL CREEK RV PARKS. RESCUE CREWS
            WERE ASSESSING THE SITUATION AT THIS TIME.

&&

BB
Special weather statement, May 11, 12:01 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
1201 PM CDT Sat May 11 2019

MSZ079-111745-
George MS-
1201 PM CDT Sat May 11 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GEORGE
COUNTY UNTIL 1245 PM CDT...

At 1201 PM CDT, the strong thunderstorm was located 9 miles southwest
of Lucedale, moving east at 20 mph.

Half inch hail and winds gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8854 3100 8843 3079 8842 3073 8872
      3073 8874 3088 8882
TIME...MOT...LOC 1701Z 247DEG 18KT 3083 8869

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:01 PM CDTSpecial Weather StatementMOBGreene44 min
May 10, 8:39 PM CDTAreal Flood AdvisoryMOBStone3 hr
May 10, 9:54 PM CDTSpecial Weather StatementMOBStone36 min
May 10, 10:07 PM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
May 10, 10:10 PM CDTSpecial Weather StatementMOBStone50 min
May 10, 10:18 PM CDTSevere Thunderstorm WarningMOBGeorge, Perry, Stone42 min
May 10, 10:46 PM CDTFlash Flood WarningMOBStone6 hr
May 10, 10:49 PM CDTSpecial Weather StatementMOBGeorge26 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningMOBStone35 min
May 10, 11:18 PM CDTSpecial Weather StatementMOBGreene27 min
May 10, 11:22 PM CDTSpecial Weather StatementMOBGeorge23 min
May 11, 3:39 AM CDTSpecial Weather StatementMOBPerry51 min
May 11, 4:18 AM CDTSpecial Weather StatementMOBStone42 min
May 11, 4:28 AM CDTFlash Flood WarningMOBStone7 hr
May 11, 4:29 AM CDTSpecial Weather StatementMOBPerry46 min
May 11, 4:56 AM CDTFlash Flood WarningMOBPerry7 hr
May 11, 5:22 AM CDTSpecial Weather StatementMOBGeorge68 min
May 11, 5:26 AM CDTSpecial Weather StatementMOBGeorge64 min
May 11, 6:02 AM CDTSpecial Weather StatementMOBGreene43 min
May 11, 6:09 AM CDTSpecial Weather StatementMOBStone51 min
May 11, 7:02 AM CDTSpecial Weather StatementMOBGeorge58 min
May 11, 11:26 AM CDTFlash Flood WarningMOBGeorge, Perry, Stone6 hr
May 11, 12:01 PM CDTSpecial Weather StatementMOBGeorge44 min
May 11, 1:54 PM CDTSpecial Weather StatementMOBStone51 min
May 11, 2:46 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone29 min
May 11, 3:48 PM CDTAreal Flood AdvisoryMOBGeorge3 hr
May 11, 5:11 PM CDTFlash Flood WarningMOBGeorge, Perry, Stone6 hr
May 11, 5:46 PM CDTSevere Thunderstorm WarningMOBStone44 min
May 11, 6:22 PM CDTFlash Flood Warning EmergencyMOBStone6 hr
May 11, 6:35 PM CDTSpecial Weather StatementMOBStone40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.